Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 60, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Nov 18, 2016, 6:15 PM EST for Branch County, Michigan; 4 counties in Indiana. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 18, 2016, 6:15 PM EST (23:15 UTC)
- Expired
- Nov 18, 2016, 7:00 PM EST
- In force
- 45 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties DeKalb County, IN, LaGrange County, IN, Noble County, IN, Steuben County, IN, Branch County, MI
The radar
The Northern Indiana radar (KIWX), 68 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 11.3 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1801 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 307 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
236
WUUS53 KIWX 182315
SVRIWX
INC033-087-113-151-MIC023-190000-
/O.NEW.KIWX.SV.W.0060.161118T2315Z-161119T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
615 PM EST FRI NOV 18 2016
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DE KALB COUNTY IN NORTHEASTERN INDIANA...
STEUBEN COUNTY IN NORTHEASTERN INDIANA...
EASTERN NOBLE COUNTY IN NORTHEASTERN INDIANA...
EASTERN LAGRANGE COUNTY IN NORTHEASTERN INDIANA...
SOUTHEASTERN BRANCH COUNTY IN SOUTHWESTERN MICHIGAN...
* UNTIL 700 PM EST
* AT 614 PM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LAGRANGE TO NEAR AVILLA...MOVING NORTHEAST AT
70 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
AUBURN AND WATERLOO AROUND 630 PM EST.
FREMONT AND HAMILTON AROUND 640 PM EST.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
HAMILTON LAKE...LAOTTO...CLEAR LAKE...BRIGHTON...NEVADA MILLS...
PLEASANT LAKE...LAKE JAMES...INDIANOLA...ARI AND ASHLEY.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 322 AND 357.
INTERSTATE 69 IN MICHIGAN BETWEEN MILE MARKERS 1 AND 6.
INTERSTATE 80 IN INDIANA BETWEEN MILE MARKERS 131 AND 156.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4176 8483 4176 8481 4127 8480 4126 8529
4170 8538 4191 8482
TIME...MOT...LOC 2314Z 227DEG 51KT 4159 8536 4131 8529
HAIL...<.75IN
WIND...60MPH
$$
JBALL1 follow-up statement
518
WWUS53 KIWX 182351
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
651 PM EST FRI NOV 18 2016
INC033-087-113-151-MIC023-190000-
/O.EXP.KIWX.SV.W.0060.000000T0000Z-161119T0000Z/
DE KALB IN-STEUBEN IN-NOBLE IN-LAGRANGE IN-BRANCH MI-
651 PM EST FRI NOV 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR DE KALB...STEUBEN...EASTERN
NOBLE...EASTERN LAGRANGE AND SOUTHEASTERN BRANCH COUNTIES WILL EXPIRE
AT 700 PM EST...
THE STORMS WHICH PROMPTED THE WARNING WERE MOVING OUT OF THE EASTERN
PORTION OF THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE AS SCHEDULED AT 700 PM EST.
LAT...LON 4176 8483 4176 8481 4127 8480 4126 8529
4170 8538 4191 8482
TIME...MOT...LOC 2350Z 227DEG 51KT 4193 8487 4165 8480
$$
JBALLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 18, 4:12 PM EST, 2 hours 3 minutes earlier.
Area forecast discussion, Nov 18, 4:12 PM EST, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
412 PM EST Fri Nov 18 2016
.SYNOPSIS...
Issued at 1242 PM EST Fri Nov 18 2016
A strong system will bring showers and isolated thunderstorms to
the region late this afternoon into this evening. Some thunderstorms
could be strong to severe, with damaging winds the primary
threat. The best chance for severe weather is west of I 69.
Otherwise, cold air filters in tonight and into the weekend. Highs
on Saturday are only expected to reach around 40 degrees. It will
also be windy, especially Saturday where wind gusts could reach up
to 50 mph near Lake Michigan. Rain showers will transition to
snow showers by Saturday morning, with little to no accumulations
expected.
&&
.SHORT TERM...(Tonight through Saturday night)
Issued at 409 PM EST Fri Nov 18 2016
An area of storms was intensifying near the Illinois/Indiana
state line at 4 pm EST and was moving northeast ahead of a cold
front this afternoon. Environment conditions favor bowing segments
including QLCS. The Storm Prediction Center has upgraded part of
northern Indiana to a slight risk of severe storms. Expect the
best chance for mainly isolated severe storms is west of
Interstate 69 in northern Indiana. Wind gusts approaching 60 mph
are possible. An isolated tornado is also possible in the bowing
segments.
Much colder air will sweep across the area tonight. Very warm Lake
Michigan waters for this time of year will favor lake enhanced and
eventually lake effect rain and snow showers becoming all snow
showers Saturday as 850 mb drop to around -10C. After collaboration
with surrounding offices, have increased snow amounts over mainly
far southern Lower Michigan to around 1 inch. Gut feeling is at
least initially the snow will accumulate on mainly grassy areas. It
doesn't appear there will be any travel issues until possibly late
in the afternoon. Roads could get slick Saturday night as
temperatures fall below freezing. Have issued a wind advisory for
Saturday based on gradient winds of 25 to 35 mph with gusts to 45
mph. Wind gusts to 50 mph are possible near Lake Michigan.
&&
.LONG TERM...(Sunday Night through Friday)
Issued at 409 PM EST Fri Nov 18 2016
Inversion heights will be low Sunday, but still may be high enough
for light snow showers. The dendritic growth zone may be entirely
above the cloud layer later Sunday, allowing a mix of precipitation
or a changeover to all rain with any lingering showers.
Precipitation should end late in the date as the system lifts
northeast.
Otherwise, chilly weather Sunday will be followed by temperatures
moderating slowly through next week. Another system will bring
rain and possibly a rain/snow mix to the area during the middle of
the week, but it doesn't look like there will be any major impacts
at this time.
&&
.AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon)
Issued at 1242 PM EST Fri Nov 18 2016
Certainly a complex forecast for this TAF period, with all seasons
of weather involved. A low pressure system will move across the
Great Lakes region through the weekend, starting this afternoon.
Winds will be the primary focus, especially at KSBN. South to
southwest winds will continue to gust to nearly 30 mph for the
rest of the afternoon and into the overnight period, gradually
becoming west-northwest by Saturday. Gusts towards early Saturday
afternoon are looking to be slightly higher than what I included
in the TAF, possibly reaching up to 35-40 mph-with the highest
gusts at KSBN. Otherwise, expect showers and perhaps a few
thunderstorms to move through KSBN around the 23-02z time frame,
and around 01z-6z at KFWA. Given strong winds aloft, any heavier
showers or thunderstorms could mix down wind gusts of 50 mph or
greater. The best chances for this to occur would be at KSBN this
afternoon/evening, as thunderstorms are less likely at KFWA. Lake
effect rain/snow showers are possible late tonight at KSBN, with
visibilities and ceilings dropping to the MVFR range. Snow is
possible at KFWA, but given lower confidence kept this out of the
TAF for now.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Wind Advisory from 9 AM EST /8 AM CST/ to 6 PM EST /5 PM CST/
Saturday for INZ003>006-008-012>017-020-022>024.
MI...Wind Advisory from 9 AM to 6 PM EST Saturday for MIZ077>079.
OH...NONE.
LM...Gale Warning until 1 AM EST Sunday for LMZ043-046.
&&
SYNOPSIS...MCD
SHORT TERM...Skipper
LONG TERM...Skipper
AVIATION...MCD
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Nov 18, 3:37 PM EST, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE NORTHERN INDIANA 337 PM EST FRI NOV 18 2016 INZ012>016-020-022>024-191000- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITE-CASS IN-MIAMI- WABASH- INCLUDING THE CITIES OF...KNOX...NORTH JUDSON...BASS LAKE... WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER... ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE... MONTICELLO...MONON...BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU... GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER 337 PM EST FRI NOV 18 2016 /237 PM CST FRI NOV 18 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE EARLY THIS EVENING. A FEW STORMS COULD REACH SEVERE LIMITS WITH WIND GUSTS UP TO 60 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WEST TO NORTHWEST WINDS WILL GUST TO 45 MPH SATURDAY. .SPOTTER INFORMATION STATEMENT... ANY SEVERE THREAT THIS EVENING IS EXPECTED TO BE ISOLATED. THUS SPOTTER ACTIVATION IS NOT ANTICIPATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003>006-008-017-MIZ077>079-191000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-NOBLE-WHITLEY-BERRIEN- CASS MI-ST. JOSEPH MI- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...KENDALLVILLE...LIGONIER...ALBION... COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON 337 PM EST FRI NOV 18 2016 /237 PM CST FRI NOV 18 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING. WIND GUSTS UP TO 45 MPH ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WEST TO NORTHWEST WINDS WILL GUST TO 45 TO 50 MPH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ007-009-018-025>027-032>034-MIZ080-081-OHZ001-002-004-005-015-016- 024-025-191000- STEUBEN-DE KALB-ALLEN IN-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY- BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM- VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...ANGOLA...FREMONT...AUBURN...GARRETT... FORT WAYNE...NEW HAVEN...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...COLDWATER...BRONSON...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 337 PM EST FRI NOV 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT AN ISOLATED THUNDERSTORM IS POSSIBLE THIS EVENING. WIND GUSTS UP TO 40 MPH ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WEST TO NORTHWEST WINDS WILL GUST TO 35 MPH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-191000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 337 PM EST FRI NOV 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT A GALE WARNING IS IN EFFECT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A GALE WARNING IS IN EFFECT THROUGH SATURDAY EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Nov 18, 5:54 PM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
554 PM EST FRI NOV 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM TSTM WND GST 1 SE MONOQUET 41.27N 85.85W
11/18/2016 M63 MPH KOSCIUSKO IN ASOS
MEASURED BY ASOS AT AIRPORT.
&&
GHLocal storm report, Nov 18, 5:59 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
559 PM EST FRI NOV 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND GST 1 NNW BENTON 41.52N 85.77W
11/18/2016 E60 MPH ELKHART IN NWS EMPLOYEE
POWER OUT WITH TORRENTIAL RAIN.
&&
GHLocal storm report, Nov 18, 6:02 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
602 PM EST FRI NOV 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND GST 2 WNW BENTON 41.52N 85.79W
11/18/2016 M53 MPH ELKHART IN ASOS
REPORTED AT KGSH.
&&
MSLSpecial weather statement, Nov 18, 6:03 PM EST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
603 PM EST FRI NOV 18 2016
INZ005-006-MIZ079-080-182330-
LAGRANGE-ELKHART-BRANCH-ST. JOSEPH-
603 PM EST FRI NOV 18 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ELKHART...
NORTHWESTERN LAGRANGE...WESTERN BRANCH AND SOUTHEASTERN ST. JOSEPH
COUNTIES...
AT 603 PM EST...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM WHITE PIGEON TO 7 MILES EAST OF
MIDDLEBURY. MOVEMENT WAS NORTHEAST AT 70 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
STURGIS AND CENTREVILLE AROUND 610 PM EST.
BRONSON AND COLON AROUND 620 PM EST.
COLDWATER AND UNION CITY AROUND 630 PM EST.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE FAWN RIVER...HOWE...
FINDLEY...GILEAD...SHIPSHEWANA...LAKE OF THE WOODS...BATAVIA...BURR
OAK...HODUNK AND NOTTAWA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 69 IN MICHIGAN BETWEEN MILE MARKERS 19 AND 21.
INTERSTATE 80 IN INDIANA BETWEEN MILE MARKERS 105 AND 131.
LAT...LON 4207 8497 4184 8500 4159 8567 4180 8576
4182 8576 4207 8529
TIME...MOT...LOC 2303Z 234DEG 72KT 4180 8567 4165 8558
JBALLLocal storm report, Nov 18, 6:10 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
610 PM EST FRI NOV 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM TSTM WND DMG 1 NW BENTON 41.52N 85.78W
11/18/2016 ELKHART IN NWS EMPLOYEE
LARGE TREE LIMBS DOWN.
&&
CRLocal storm report, Nov 18, 6:13 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
613 PM EST FRI NOV 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG 2 SSE ERIE 40.77N 85.97W
11/18/2016 MIAMI IN EMERGENCY MNGR
POWER LINES DOWN ON CAR. .
&&
CRThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 1:35 PM EST | Wind Advisory | IWX | Cass, Saint Joseph | 28 hr |
| Nov 18, 6:03 PM EST | Special Weather Statement | IWX | Branch, Saint Joseph | 27 min |
| Nov 18, 6:43 PM EST | Special Weather Statement | IWX | Hillsdale | 32 min |
| Nov 18, 4:32 PM EST | Special Weather Statement | IWX | Pulaski, Starke, White | 43 min |
| Nov 18, 4:53 PM EST | Severe Thunderstorm Warning | IWX | Cass, Fulton, Pulaski, White | 27 min |
| Nov 18, 5:13 PM EST | Severe Thunderstorm Warning | IWX | Elkhart, Fulton, Kosciusko, Marshall, Miami, Wabash | 47 min |
| Nov 18, 5:24 PM EST | Severe Thunderstorm Warning | IWX | Cass, Miami, Wabash | 36 min |
| Nov 18, 5:48 PM EST | Severe Thunderstorm Warning | IWX | LaGrange, Noble, Whitley | 27 min |
| Nov 18, 6:17 PM EST | Special Weather Statement | IWX | Grant, Huntington | 43 min |
| Nov 18, 6:42 PM EST | Severe Thunderstorm Warning | IWX | Adams, Allen, Huntington, Wells | 48 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Severe Thunderstorm Warnings in Michigan, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.